Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy
Apr 16, 2009

I have been taking Atripla since Dec 2008. I have developed severe pains in my breasts. My dr. told me I could develop peripheral neuropathy and that could be causing the pain. Mammogram has shown no abnormalities. Could the pain be a side effect of the Atripla?

Response from Dr. Henry

Neuropathy from either HIV or HIV meds would rarely cause pain localized to breast so would seek other explanation. KH



Previous
P.A.H. (Pulmonary Arterial Hypertension) and HIV
Next
descoloration in face

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement